# SDR CALA2019080101290

- Difficulty date: August 1, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 110,845 hours, 17,158 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1087
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1087, LBL 23  FOUND FLOORBEAM HOLE ELONGATED. . THE FLOORBEAM WAS REPAIRED AS PER SRM 53-00-51 REPAIR 2 FIG 201.
